# SDR N6WA2018102601

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 24,622 hours, 16,679 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

SMOKE AFT LAV WARN MSG APPEARED IN FLT WITH ELECTRICAL SMOKE. PERFORMED FIM TASK 26-16-00. INSPECTED WIRE BEHIND LIGHT LENS IAW AMM 25-42-06 NO DEFECTS NOTED. INSPECTED TEMP INDICATOR ON LAVITORY WASTE DOOR IAW AMM 26-26-03 NO TEMP INDICATION. OK RAN NR 1 AND NR 2 PACKS IAW AMM 21-51-06. FOR 40 MIN COULD NOT REPLICATE. PERFORMED OPS CHECK OF SMOKE DETECTION SYSTEM. OPS CHECK GOOD IAW AMM 26-16-00. A/C OK FOR SERVICE.
